Citation: Shunyata. "Other Substances No Longer Seem to Work: An Experience with DOC (exp109576)". Erowid.org. Nov 26, 2016. erowid.org/exp/109576
I started using DOC slightly over a year from now. Before DOC I used a lot of different hallucinogens, mushrooms, dmt, lsd, peyote. At the time I was using a lot of MDMA; after doing DOC a couple of times, I stopped using MD. ....Was using DOC once a week at high doses [6-12mg], redosing later again.
Vaporizing up to 60mg of DMT wasn't effective to cause a breakthrough but very intense nonetheless... Future attempts to have a breakthrough with DMT were a failure. I was finally able to have a breakthrough experience while smoking 20mg of DMT while on DOC. That experience actually changed the rest of my life but thats another story...
Second simptoms...I took 800micrograms of LSD. A strong dose. there was a lot of anxiety which I never experienced on LSD and tracers, but there were no colors, trying to pay closer attention, the patterns were there but its like all the color was removed and they were just transparent....CEVs were very very minimal.
Normally eating mushrooms gives me a lot of anxiety. They can produce some very deep visual insights but I preffer to take them only at low dossages now. Or so I though. Mushroom season came by again. But these mushrooms werent working anymore. Taking high doses were just not working. Normally the anxiety is the first thing I feel with mushrooms. There was no anxiety but the effects were not the same. The colors were gone I've taken high doses of these things enough to be able to regocnise the types of patterns associated with them. These patterns were there but almost transparent. Normally I would be looking at it and it would have all these colors...but now it is just transparent. I ended up eating so many mushrooms it just wasn't doing anything more. This wasn't an isolated incident.
I've experimented with other substances and they no longer seem to work. They have an effect but it's minimal. With some substances I can increase the dosage but not all substances are safe like that so I don't have that choice.
One thing I've noticed it that it takes at least 2 weeks off DOC before I can take it again and have the full effects. Maybe after a couple of months those other ones will work again. It's been 3 weeks but I'm really not intending in using it again, at least not for a while.
Not sure what kind of damage was caused by this but I can't rule it out. It's definitely a pretty hard substance. My suggestion is stick to low doses and very far apart.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.